A risk-based approach for pricing American options under a generalized Markov regime-switching model

Robert J. Elliott, Tak Kuen Siu

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

This paper considers a risk-based approach for pricing an American contingent claim in an incomplete market described by a continuous-time, Markov, regime-switching jump-diffusion model. We formulate the valuation problem as a stochastic differential game and use dynamic programming. Verification theorems for the Hamilton-Jacobi-Bellman-Issacs (HJBI) variational inequalities of the games are used to determine the seller's and buyer's prices and optimal exercise strategies.

Original languageEnglish
Pages (from-to)1633-1646
Number of pages14
JournalQuantitative Finance
Volume11
Issue number11
DOIs
Publication statusPublished - Nov 2011

Fingerprint Dive into the research topics of 'A risk-based approach for pricing American options under a generalized Markov regime-switching model'. Together they form a unique fingerprint.

  • Cite this